MathSciNet Relay Station
MathSciNet bibliographic data
MR2085273 03E72 (62H30)
Aytar, S. Statistical limit points of sequences of fuzzy numbers. Inform. Sci. 165 (2004), no. 1-2, 129–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement